Author Details

Wang, Xuejun, Anhui University, China

  • Vol 28, No 3 (2014) - Svetlana Jankovic - Stochastic differential equations, Stochastic processes
    Complete convergence for weighted sums of a class of random variables
    Abstract  PDF
  • Vol 28, No 7 (2014) - Miroslav Ristic - Statistics, Time series analysis
    On the Bahadur representation of sample quantiles for widely orthant dependent sequence
    Abstract  PDF
  • Vol 31, No 2 (2017) - Miroslav Ristic - Statistics, Time series analysis
    On the Strong Convergence forWeighted Sums of Negatively Superadditive Dependent Random Variables
    Abstract  PDF
  • Vol 31, No 14 (2017) - Miljana Jovanovic -Stochastic Differential equations, Financial mathematics
    Complete Moment Convergence for Weighted Sums of Extended Negatively Dependent Random Variables
    Abstract  PDF
  • Vol 33, No 10 (2019) - Regular issue of Filomat
    Exponential inequalities under sub-linear expectations with applications to strong law of large numbers
    Abstract